Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



$ A$-stability and dominating pairs

Author: Arieh Iserles
Journal: Math. Comp. 32 (1978), 19-33
MSC: Primary 65L05
MathSciNet review: 0464595
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is considered whether linear combinations of A-acceptable exponential approximations preserve the A-stability, when the coefficients of the linear combination are selected in order to achieve exponential fitting. Various pairs of exponential approximations are discussed and the satisfactory pairs are characterized.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society